# SDR USAA011103

- Difficulty date: August 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Clip
- Location: Bs 596
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP WITH WRONG TYPE CLIP INSTALLED, BS 596-S9L.  INSTALLED NEW TIE CLIP PER EO NR 5393G227.  (M)
